Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 229, NWS Des Moines, IA

June 11, 2008Audubon County, Cass County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 11, 2008, 8:59 PM CDT for Audubon County, Cass County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 8:59 PM CDT (01:59 UTC)
Expired
Jun 11, 2008, 9:45 PM CDT
In force
46 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Audubon County, IA, Cass County, IA

The radar

The Des Moines radar (KDMX), 108 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:52 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 120159
SVRDMX
IAC009-029-120245-
/O.NEW.KDMX.SV.W.0229.080612T0159Z-080612T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
859 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN SOUTHWEST IOWA...
  AUDUBON COUNTY IN WEST CENTRAL IOWA...

* UNTIL 945 PM CDT.

* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GRAY TO KIMBALLTON TO 6 MILES SOUTHWEST OF MARNE TO
  21 MILES SOUTHWEST OF GRISWOLD...OR ALONG A LINE EXTENDING FROM 41
  MILES SOUTHEAST OF IDA GROVE TO 55 MILES SOUTHEAST OF IDA GROVE TO
  66 MILES SOUTH OF IDA GROVE TO 85 MILES SOUTH OF IDA GROVE...AND
  MOVING NORTHEAST AT 52 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GRAY BY 900 PM CDT...
  AUDUBON AIRPORT...MARNE AND AUDUBON BY 905 PM CDT...
  ATLANTIC AIRPORT...EXIRA AND BRAYTON BY 915 PM CDT...
  GRISWOLD AND ATLANTIC BY 920 PM CDT...
  LEWIS BY 925 PM CDT...

THIS REPLACES THE TORNADO WARNING FOR NORTHERN AUDUBON COUNTY.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4150 9517 4152 9506 4159 9506 4160 9511
      4186 9510 4186 9476 4161 9476 4160 9472
      4151 9471 4118 9500 4115 9510 4115 9516
TIME...MOT...LOC 0159Z 241DEG 46KT 4187 9497 4163 9502
          4142 9517 4113 9547

$$

MOYER
2 follow-up statements
000 
WWUS53 KDMX 120222
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
921 PM CDT WED JUN 11 2008

IAC009-029-120245-
/O.CON.KDMX.SV.W.0229.000000T0000Z-080612T0245Z/
CASS IA-AUDUBON IA-
921 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR AUDUBON AND NORTHWESTERN CASS COUNTIES...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 16 MILES EAST OF GRAY TO 10 MILES
NORTHEAST OF AUDUBON TO EXIRA TO GRISWOLD...OR ALONG A LINE EXTENDING
FROM 48 MILES SOUTHWEST OF FORT DODGE TO 53 MILES SOUTHEAST OF IDA
GROVE TO 62 MILES WEST OF DES MOINES TO 77 MILES SOUTH OF IDA
GROVE...MOVING NORTHEAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WIOTA BY 935 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4150 9517 4152 9506 4159 9506 4160 9511
      4186 9510 4186 9476 4161 9476 4160 9472
      4151 9471 4118 9500 4115 9510 4115 9516
TIME...MOT...LOC 0221Z 234DEG 52KT 4196 9463 4183 9470
          4162 9475 4129 9512

$$

COGIL
000 
WWUS53 KDMX 120244
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
944 PM CDT WED JUN 11 2008

IAC009-029-120254-
/O.EXP.KDMX.SV.W.0229.000000T0000Z-080612T0245Z/
CASS IA-AUDUBON IA-
944 PM CDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR AUDUBON AND NORTHWESTERN CASS
COUNTIES WILL EXPIRE AT 945 PM CDT...

AT 943 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR IOWA.

LAT...LON 4150 9517 4152 9506 4159 9506 4160 9511
      4186 9510 4186 9476 4161 9476 4160 9472
      4151 9471 4118 9500 4115 9510 4115 9516
TIME...MOT...LOC 0244Z 234DEG 52KT 4215 9427 4202 9434
          4181 9439 4149 9476

$$

MOYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:48 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 11, 6:48 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
648 PM CDT WED JUN 11 2008

.DISCUSSION...
LARGE MID-LEVEL CYCLONE SITS OVER NORTHERN ROCKIES WITH SHORTWAVE
SWINGING AROUND ITS SOUTHERN PERIPHERY EVIDENT ON WV IMAGERY. SFC
ANALYSIS SHOWS LOW PRESSURE NEARLY STATIONARY IN EASTERN SD WITH
WARM/STATIONARY FRONT STRETCHED ACROSS SOUTHERN MN AND WI...AND COLD
FRONT EXTENDING THROUGH EASTERN NE AND CENTRAL/WESTERN KS. DEEP
SOUTHERLY FLOW IN THE WARM SECTOR HAS ALLOWED LOW-LEVEL MOISTURE TO
POOL UP ACROSS OUR AREA...WITH DEWPOINTS NOW IN THE MID/UPPER 60S
ACROSS THE SOUTHERN 2/3 OF THE STATE. SKIES HAVE LARGELY CLEARED OUT
BEHIND EARLIER CONVECTIVE CLUSTER AND ARE NOW PARTLY CLOUDY OVER
MUCH OF CENTRAL IOWA...ALLOWING TEMPERATURES TO RISE INTO THE LOWER
80S IN SOME LOCATIONS.

WITH THE INCREASE IN LOW-LEVEL MOISTURE AND WARM AIR INSTABILITY IS
INCREASING SIGNIFICANTLY. WIND SHEAR ALSO HIGH WITH SWERLY FLOW
ALOFT AND AN 850 MB JET OVER WESTERN IA. AS THE MID-LEVEL SHORTWAVE
REVOLVES AROUND THE SOUTHEASTERN PERIPHERY OF THE LOW THIS
EVENING...IT WILL KICK THE SURFACE LOW NORTHEAST BRINGING THE COLD
FRONT THROUGH CENTRAL IA OVERNIGHT. FIRST THREAT WILL BE ISOLATED
CONVECTION IN THE WARM SECTOR WELL AHEAD OF THE FRONT THIS
EVENING/EARLY TONIGHT...HOWEVER IT APPEARS THAT WARM AIR ABOVE THE
SFC WILL PROVIDE SUFFICIENT CAP TO KEEP THIS IN CHECK. ANYTHING THAT
DOES DEVELOP IN THIS TIMEFRAME WILL HAVE A GOOD CHANCE OF GOING
SEVERE GIVEN THE ENVIRONMENT. STORMS ALONG AND JUST AHEAD OF THE
COLD FRONT WILL ENTER OUR AREA BETWEEN 00Z AND 04Z...MOVING ACROSS
THROUGH THE NIGHT. PRIMARY SEVERE THREAT WILL BE NWERN HALF OF
CWA...WITH CONVECTION TRANSITIONING TO ELEVATED AND SEVERE THREAT
DIMINISHING BUT STILL PRESENT AFTER ABOUT MIDNIGHT. QPF DIFFICULT TO
PIN DOWN TONIGHT...BUT HEAVY RAIN WILL BE WIDESPREAD WITH THE
HIGHEST AMOUNTS LIKELY EARLIER IN THE NIGHT ACROSS THE NORTHWEST.

FRONT WILL MOVE SOUTHEAST ACROSS IA ON THU AND MAY SEE ADNL TSRA
DURING THE AFTERNOON OVER THE SERN THIRD. THAT SHOULD MOVE SE OF
THE CWA BY SNST AND EXPECT IA TO MISS MOST OF THE CWA. PTRN CHNG
WILL GIVE IA A BREAK FRM THE ACTIVE WX FOR ABOUT A WEEK AS THE OVR
ALL PTRN BASICALLY SHIFTS 180 DEGREES. SOME PCPN ON TAP FOR THE
SUN INTO MON TIMEFRAME, BUT NOT AS WDSPRD OR HEAVY AS HAS BEEN THE
CASE OF LATE.

&&

.AVIATION...12/00Z
SVR SQUALL LINE ENTERING WRN IA WILL BE THE MAIN WX FEAT WITH THIS
SET.  TIMED THE SYS ACRS THE CWA OVR NGT WITH IT REACHING KFOD BY
AROUND 02Z AND KOTM ARND 08Z.  MAIN AREA LKLY TO LAST ABOUT 2 HRS
WITH SOME -TSRA AFT MAIN LINE.  OUTSIDE OF TSRA, GENL VFR CONDS WILL
HOLD THRU FCST PD.  WILL BE A CHANCE OF REDEVELOPMENT OVR THE SERN
TAFS BY THE MID DAY PERIOD ON THU...WITH ENTIRE AREA SHIFTING SWD BY
END OF TAF PD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ADAIR-ADAMS-
AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS-
CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE-
HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MADISON-MARSHALL-
PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-STORY-TAMA-TAYLOR-UNION-
WEBSTER-WINNEBAGO-WORTH-WRIGHT.

&&

MS JUN 08
Hazardous weather outlook, Jun 11, 3:48 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
348 PM CDT WED JUN 11 2008

IAZ026>028-037>039-048>050-060>062-072>075-082>086-093>097-122100-
FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-
TAMA-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
348 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WILL DEVELOP TO THE WEST AND MOVE INTO THE
AREA THIS EVENING. THE STRONG STORMS WILL ADVANCE EAST TO THE
INTERSTATE 35 CORRIDOR BY AROUND MIDNIGHT. ALL MODES OF SEVERE
WEATHER AREA LIKELY THIS EVENING. WIDESPREAD HEAVY RAIN IS ALSO
LIKELY WITH THESE STORMS.

NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS
CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO THURSDAY
EVENING. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS EARLY
FRIDAY AND A BETTER CHANCE FOR STORMS ON SUNDAY INTO MONDAY. THE
SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE
THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR A TWO TO THREE HOUR PERIOD FROM
THE BEGINNING OF THE THUNDERSTORMS THIS EVENING...AND IS NOT
EXPECTED THURSDAY.

IAZ004>007-015>017-023>025-033>036-044>047-057>059-070-071-081-
092-122100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-
CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-
TAYLOR-
348 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WILL DEVELOP AND MOVE INTO WESTERN IOWA THIS
EVENING. THE STORMS WILL ADVANCE TO THE INTERSTATE 35 CORRIDOR BY
AROUND MIDNIGHT...AND ACROSS OUR AREA BETWEEN MIDNIGHT AND 5 AM.
THE MAIN SEVERE WEATHER THIRD WILL BE FOR HAIL AND HIGH WINDS.
WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS.

NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS
CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO EARLY
FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF A
LAMONI TO TAMA LINE DURING THE AFTERNOON THURSDAY. A BETTER CHANCE
FOR STORMS WILL ARRIVE ON SUNDAY INTO MONDAY. THE SEVERE WEATHER
POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN
POTENTIAL HAS YET TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM AROUND MIDNIGHT THROUGH THE
PREDAWN HOURS...AND POSSIBLY THURSDAY AFTERNOON.

In the hours before

Local storm report, Jun 11, 8:21 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
821 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HEAVY RAIN       LAURENS                 42.85N 94.85W
06/11/2008  M0.00 INCH       POCAHONTAS         IA   TRAINED SPOTTER

            1.5 TO 2 INCHES OF RAIN.

&&

PODRAZIK
Local storm report, Jun 11, 8:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
835 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND GST     HALBUR                  42.01N 94.97W
06/11/2008  E75 MPH          CARROLL            IA   EMERGENCY MNGR

&&

COGIL
Local storm report, Jun 11, 8:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
837 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     2 S WALLINGFORD         43.29N 94.80W
06/11/2008                   EMMET              IA   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGE. 2 OUT-BUILDINGS DESTROYED.

&&

PODRAZIK
Local storm report, Jun 11, 8:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
840 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     CARROLL                 42.07N 94.86W
06/11/2008  M61.00 MPH       CARROLL            IA   MESONET

&&

COGIL
Local storm report, Jun 11, 8:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
842 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     2 E ARCADIA             42.09N 95.00W
06/11/2008  E60 MPH          CARROLL            IA   TRAINED SPOTTER

&&

COGIL
Local storm report, Jun 11, 8:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     4 W CARROLL             42.08N 94.94W
06/11/2008                   CARROLL            IA   EMERGENCY MNGR

            POWER POLES DOWN AND THE INTERSECTION OF IVY AVENUE AND
            HIGHWAY 30.

&&

COGIL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:12 PM CDTTornado WarningDMXEmmet, Palo Alto48 min
Jun 11, 7:29 PM CDTTornado WarningDMXEmmet, Palo Alto46 min
Jun 11, 7:39 PM CDTTornado WarningDMXCrawford18 min
Jun 11, 7:41 PM CDTTornado WarningDMXPalo Alto, Pocahontas34 min
Jun 11, 7:46 PM CDTSevere Thunderstorm WarningDMXCrawford44 min
Jun 11, 7:53 PM CDTTornado WarningDMXCrawford52 min
Jun 11, 7:59 PM CDTFlash Flood WarningDMXCrawford6 hr
Jun 11, 8:02 PM CDTTornado WarningDMXSac28 min
Jun 11, 8:08 PM CDTFlash Flood WarningDMXPalo Alto, Pocahontas6 hr
Jun 11, 8:12 PM CDTSevere Thunderstorm WarningDMXKossuth48 min
Jun 11, 8:15 PM CDTTornado WarningDMXPalo Alto, Pocahontas45 min
Jun 11, 8:17 PM CDTTornado WarningDMXAudubon, Carroll43 min
Jun 11, 8:26 PM CDTTornado WarningDMXPalo Alto, Pocahontas34 min
Jun 11, 8:31 PM CDTTornado WarningDMXCarroll29 min
Jun 11, 8:33 PM CDTTornado WarningDMXKossuth42 min
Jun 11, 8:48 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene27 min
Jun 11, 8:48 PM CDTSevere Thunderstorm WarningDMXCalhoun, Sac57 min
Jun 11, 8:52 PM CDTFlash Flood WarningDMXSac6 hr
Jun 11, 8:59 PM CDTTornado WarningDMXPalo Alto, Pocahontas31 min
Jun 11, 9:06 PM CDTFlash Flood WarningDMXKossuth6 hr
Jun 11, 9:10 PM CDTSevere Thunderstorm WarningDMXWebster50 min
Jun 11, 9:12 PM CDTTornado WarningDMXKossuth33 min
Jun 11, 9:16 PM CDTFlash Flood WarningDMXAudubon, Carroll, Cass6 hr
Jun 11, 9:18 PM CDTSevere Thunderstorm WarningDMXGreene, Guthrie42 min
Jun 11, 9:33 PM CDTFlash Flood WarningDMXCerro Gordo, Worth6 hr
Jun 11, 9:35 PM CDTSevere Thunderstorm WarningDMXHancock, Winnebago40 min
Jun 11, 9:37 PM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago38 min
Jun 11, 9:54 PM CDTSevere Thunderstorm WarningDMXBoone36 min
Jun 11, 9:55 PM CDTFlash Flood WarningDMXAdair, Greene, Guthrie, Webster6 hr
Jun 11, 9:57 PM CDTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright48 min
Jun 11, 10:01 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright44 min
Jun 11, 10:02 PM CDTRiver Flood WarningDMXHumboldt13 hr
Jun 11, 10:21 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock39 min
Jun 11, 10:26 PM CDTFlash Flood WarningDMXBoone, Dallas6 hr
Jun 11, 10:26 PM CDTSevere Thunderstorm WarningDMXStory49 min
Jun 11, 10:32 PM CDTSevere Thunderstorm WarningDMXHardin43 min
Jun 11, 10:34 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Story, Wright6 hr
Jun 11, 10:38 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin52 min
Jun 11, 11:01 PM CDTSevere Thunderstorm WarningDMXButler, Grundy44 min
Jun 11, 11:04 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama56 min
Jun 11, 11:08 PM CDTFlash Flood WarningDMXHancock, Winnebago6 hr
Jun 11, 11:16 PM CDTSevere Thunderstorm WarningDMXCerro Gordo29 min
Jun 11, 11:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer55 min
Jun 11, 11:27 PM CDTFlash Flood WarningDMXAdams6 hr
Jun 12, 12:08 AM CDTRiver Flood WarningDMXCass21 hr
Jun 12, 12:15 AM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy6 hr
Jun 12, 12:23 AM CDTFlash Flood WarningDMXPolk6 hr
Jun 12, 12:28 AM CDTFlash Flood WarningDMXMadison6 hr
Jun 12, 1:28 AM CDTFlash Flood WarningDMXMarshall, Tama6 hr
Jun 12, 2:26 AM CDTAreal Flood WarningDMXPalo Alto, Pocahontas6 hr
Jun 12, 3:06 AM CDTAreal Flood WarningDMXKossuth6 hr
Jun 12, 3:22 AM CDTAreal Flood WarningDMXAudubon, Carroll, Cass5 hr
Jun 12, 3:50 AM CDTAreal Flood WarningDMXAdair, Guthrie6 hr
Jun 12, 4:05 AM CDTSevere Thunderstorm WarningDMXDecatur, Wayne40 min
Jun 12, 4:23 AM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie23 min
Jun 12, 5:30 AM CDTAreal Flood WarningDMXAdams3 hr
Jun 12, 6:26 AM CDTAreal Flood WarningDMXMadison3 hr
Jun 12, 7:00 AM CDTAreal Flood WarningDMXAdair, Adams, Audubon, Black Hawk, Boone, Bremer and 26 more12 hr
Jun 12, 9:39 AM CDTRiver Flood WarningDMXDecatur34 hr
Jun 12, 12:21 PM CDTRiver Flood WarningDMXStory15 hr
Jun 12, 1:13 PM CDTRiver Flood WarningDMXLucas38 hr
Jun 12, 1:27 PM CDTRiver Flood WarningDMXPolk14 hr
Jun 12, 3:04 PM CDTAreal Flood WarningDMXMarion12 hr
Jun 12, 3:09 PM CDTSevere Thunderstorm WarningDMXJasper, Marion29 min
Jun 12, 3:29 PM CDTSevere Thunderstorm WarningDMXPoweshiek27 min
Jun 12, 3:47 PM CDTSevere Thunderstorm WarningDMXTama28 min
Jun 12, 3:58 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek27 min
Jun 12, 4:21 PM CDTTornado WarningDMXAppanoose, Davis39 min
Jun 12, 4:40 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne34 min
Jun 12, 4:47 PM CDTSevere Thunderstorm WarningDMXMonroe32 min
Jun 12, 4:57 PM CDTTornado WarningDMXDavis48 min
Jun 12, 5:06 PM CDTSevere Thunderstorm WarningDMXMahaska39 min
Jun 12, 5:19 PM CDTFlash Flood WarningDMXAppanoose, Davis, Monroe, Wapello12 hr
Jun 12, 5:26 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne14 min
Jun 12, 5:30 PM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek17 min
Jun 12, 5:36 PM CDTSevere Thunderstorm WarningDMXMonroe24 min
Jun 12, 5:48 PM CDTTornado WarningDMXDavis30 min
Jun 12, 6:56 PM CDTAreal Flood WarningDMXAdair, Adams, Black Hawk, Boone, Bremer, Butler and 17 more12 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.